# SDR GTIA2016122401716

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 15,931 hours, 7,266 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR EVENT DURING DECENT WHILE PASSING THROUGH CLOUDS.  MUSTY DRY ODOR, ONLY NOTICED IN COCKPIT, ODOR WENT AWAY AFTER TURNING OFF PACK 1. TROUBLESHOOT THE CAUSE OF COCKPIT ODOR IAW TSM 05-50-00-810-831-A. OPERATED PACK 1. NO ODOR DETECTED. OPS CHECK GOOD.
